Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Infinitely repeated matrix games for which pure strategies suffice

Authors: Leonard E. Baum, John D. Ferguson and Melvin Katz
Journal: Bull. Amer. Math. Soc. 69 (1963), 467-470
MathSciNet review: 0149967
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Blackwell, Controlled random walks, Proceedings of the International Congress of Mathematicians, Vol. III, pp. 336-338, North-Holland, Amsterdam, 1956. MR 85141
  • 2. J. Hannan, Approximation to Bayes risk in repeated play, Annals of Mathematics Studies No. 39, Princeton Univ. Press, Princeton, N. J., 1957, pp. 97-139. MR 109094

Additional Information